# SDR AU980293

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 4A14110716
- Condition: Cracked
- Location: Stab Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE LT UPPER HORIZONTAL STABILIZER SUPPORT ATTACHMENT CHANNEL CRACKED THROUGH TWO BOLT HOLES.  FURTHER INVESTIGATION FOUND SEVERE FRETTING ON THE LT CHANNEL TO REAR BULKHEAD ATTACHMENT FACE.
